Ask Health Experts and Get Answers to Your Health Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Thanks for waiting. Are you asking about flomax? Since how long you are on this drug and have you started getting tired just after you have started using it? Regards
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Yes Flomax can cause this. It is known to cause extreme tiredness but this side effect is very uncommon. Only few people get this. Ideally you should contact your doctor to get an alternative of Flomax like Doxazosin or Rapaflo. In such cases like yours shifting to an alternative drug is recommended and you should follow the same. Once you will get off from Flomax, your energy will come back. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards
You are most welcome. My best wishes and prayers will be following you both. Please remember to rate my answer. Regards